# SDR UPS03240048

- Difficulty date: January 6, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 45,714 hours, 51,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, POPPED RIVET HEAD AT BS 1180 STR 7L DUE TO CORROSION.  ALSO FURTHER SIGNS OF CORROSION ON STR 7L BETWEEN 1180 & 1150.  LFEC INSP PERFORMED AT 1180 STR 7L, 10-15 PERCENT MATERIAL LOSS EVIDENT.  CORRODED SKIN REMOVED APPROX 10 INCHES X 5 INCHES STA 1183-1178.  LIGHT SURFACE CORROSION REMOVED FROM EXPOSED BONDED SKIN DOUBLER IAW SRM 51-10-02.  REPAIRED CARRIED OUT IAW SRM 53-30-03 FIG 3A, CATAGORY-B REPAIR.
